# SDR DXTA2023122910459

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N835QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000080
- Aircraft time: 1,404 hours, 794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NORMAL CLIMB THRU 10.000FT. RECEIVED AN AMBER CABIN ALT MESSAGE & PASSING 12.000FT RECEIVED A RED CABIN ALT MESSAGE.  HEAT EXCHANGER CAME ON. DESCENDED DOWN TO 10.000FT & BOTH CHECK DOORS & CABIN DOOR OPEN AMBER CAS MESSAGES ILLUM. LANDED.   THE AIRPLANE DID DEPRESSURIZE.  UPLOADED THE ARES DATA TO TEXTRON. RECOMMENDED TO CHECK THE MED VENT DOOR FOR PROPER ADJUST.  ACCESSED VENT DOOR, FOUND THE PANEL WAS NOT MATINQ COMPLETELV WITH IS QASKET WHEN DOOR CLOSED. PERFORMED PRESS PREVENT PANEL RIGGING IAW AMM 52-10-43. PERFORMED OPS CHK.  PANEL NOW MATES WITH QASKET & WHEN THE CABIN DOOR IS CLOSED, CABIN DOOR OPEN CAS MESSAQE EXTINGUISHED. NO FURTHER ACTION REAUIRED.
